# SDR CA041019002

- Difficulty date: October 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 464557
- Condition: Ruptured
- Location: Mlg Retract
- Component: Actuator, Bfgoodrich
- Component part number: 464557
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG RETRACT ACTUATOR HOSE RUPTURED IN-FLIGHT, AIRCRAFT LANDED WITH NO INCID ENT. LOST ALL HYD FLUID ON NR 2 SYSTEM HOSE REPLACED.  RUPTURED RETRACT ACTUATOR FLEX LINE, P/N 46455-7, REPLACED AND GEAR SWINGS CARRIED OUT.  A/C RTSRUPTURED HOSE TO BE RETURNED TO BOMBARDIER FOR INVESTIGATION.
